# SDR 06FDEA2655

- Difficulty date: July 21, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N429FE
- Make and model: Airbus A310
- Aircraft serial: 364
- Aircraft time: 46,248 hours, 19,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FS 14 TO 14B AT YD FLOOR SUPPORT HAS CORROSION TOP AND BOTTOM SURFACE REF N00385.  REMOVED AND REPLACED FLOOR SUPPORT IAW A310 SRM 51-40-00.
